On the existence of solutions of the Cauchy problem and of linear boundary value problems for a second-order parabolic equation in an unbounded domain. II
Differencialʹnye uravneniâ, Tome 24 (1988) no. 3, pp. 445-455
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1988_24_3_a10,
author = {L. I. Kamynin},
title = {On the existence of solutions of the {Cauchy} problem and of linear boundary value problems for a second-order parabolic equation in an unbounded domain. {II}},
journal = {Differencialʹnye uravneni\^a},
pages = {445--455},
year = {1988},
volume = {24},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1988_24_3_a10/}
}
TY - JOUR AU - L. I. Kamynin TI - On the existence of solutions of the Cauchy problem and of linear boundary value problems for a second-order parabolic equation in an unbounded domain. II JO - Differencialʹnye uravneniâ PY - 1988 SP - 445 EP - 455 VL - 24 IS - 3 UR - http://geodesic.mathdoc.fr/item/DE_1988_24_3_a10/ LA - ru ID - DE_1988_24_3_a10 ER -
%0 Journal Article %A L. I. Kamynin %T On the existence of solutions of the Cauchy problem and of linear boundary value problems for a second-order parabolic equation in an unbounded domain. II %J Differencialʹnye uravneniâ %D 1988 %P 445-455 %V 24 %N 3 %U http://geodesic.mathdoc.fr/item/DE_1988_24_3_a10/ %G ru %F DE_1988_24_3_a10
L. I. Kamynin. On the existence of solutions of the Cauchy problem and of linear boundary value problems for a second-order parabolic equation in an unbounded domain. II. Differencialʹnye uravneniâ, Tome 24 (1988) no. 3, pp. 445-455. http://geodesic.mathdoc.fr/item/DE_1988_24_3_a10/